MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW 7X50; SPINE PEDICLE SCREW

MEDACTA INTERNATIONAL SA PEDICLE SCREW 7X50; SPINE PEDICLE SCREW
Model Number 03.50.032
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medacta medical affairs director: 3 months after bi-level lumbar stabilization surgery, an infection occurs and requires revision.All implants are withdrawn and substituted.There is no reason to suspect that the infection was caused by the implanted devices.The involved devices and their lots are not available.
 
Event or Problem Description
At about 4 months after the primary, revision surgery performed due to implant-associated early lumbal infection (staphylococcus epidermis, cutibacterium acnes).Screws and rods were revised (l4-s1).The cage was replaced with a competitor's cage.

Brand Name
PEDICLE SCREW 7X50
Common Device Name
SPINE PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13542265
Report Number3005180920-2022-00120
Device Sequence Number11837034
Product Code KWP
UDI-Device Identifier07630030834301
UDI-Public07630030834301
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.50.032
Device Catalogue Number03.50.032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2022
Initial Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite